# SDR HALA2022092700262

- Difficulty date: July 26, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N223HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09060
- Aircraft time: 7,535 hours, 1,802 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL DESENT TO APPROACH. FOUND #1 ENG INLET NOSE CONE PUDDLING OIL. REPLACED SHAFT SEAL REF AMM 72-15-00. RAN ENGINE. NO LEAKS NOTED. PERFORMED DECON REF AMM 21-00-00. NO OIL SMELL NOTED. OK FOR SERVICE.
